Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

April 29, 2016Erath County, Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 2:38 PM CDT for Erath County, Palo Pinto County, Parker County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 2:38 PM CDT (19:38 UTC)
Expired
Apr 29, 2016, 3:17 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Erath County, TX, Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
2.6
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

826 
WUUS54 KFWD 291938
SVRFWD
TXC143-363-367-292045-
/O.NEW.KFWD.SV.W.0151.160429T1938Z-160429T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 PM CDT

* AT 237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDON...OR 21
  MILES EAST OF RANGER...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COOL AROUND 325 PM CDT. 
  MINERAL WELLS STATE PARK AROUND 330 PM CDT. 
  MINERAL WELLS AROUND 335 PM CDT. 
  POOLVILLE AROUND 345 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MINGUS
AND MILLSAP.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 365 AND 408.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3301 9821 3300 9784 3267 9776 3256 9797
      3256 9807 3251 9807 3240 9827 3251 9845
TIME...MOT...LOC 1937Z 214DEG 26KT 3254 9831 

HAIL...1.00IN
WIND...60MPH
 
$$

30
1 follow-up statement
276 
WWUS54 KFWD 292017
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT FRI APR 29 2016

TXC143-363-367-292027-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-160429T2045Z/
PARKER TX-ERATH TX-PALO PINTO TX-
317 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PARKER...NORTH CENTRAL
ERATH AND EASTERN PALO PINTO COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3301 9821 3300 9784 3267 9776 3256 9797
      3256 9807 3251 9807 3240 9827 3251 9845
TIME...MOT...LOC 2014Z 214DEG 26KT 3278 9812 

$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:37 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 29, 2:37 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016

...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS
EVENING...

...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A
BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING...

.DISCUSSION...
TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS
AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING.
NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR
ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS
FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE
ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO
ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE
WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH
MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE
OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE
ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS
SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE
MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO-
LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE
EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S
WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE
HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL.

IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND
EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2
INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST
COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY
FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED
CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE
WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING
OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT
PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE
SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST
INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD
FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT
OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY
MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF
SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD
SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES
LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO
THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY
SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND
EVENING WITH THIS FRONT.

ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY
NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL
SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING
VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED
ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE
PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY
BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY
NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A
MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL
AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL
INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO
A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE
EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY
EVENING.

SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE
WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF
NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER
FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE
WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL.

05/

&&

.AVIATION...

/ISSUED 1250 PM CDT FRI APR 29 2016/

A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER
WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY
OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND
MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN.
CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH
DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT
OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND
THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX
TAF SITES AND IN THE VICINITY OF WACO.

DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE
PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES.

THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES
AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR
CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    65  80  59  78  58 /  50  10   5   5  40
WACO                64  83  59  80  58 /  60  10   5  10  50
PARIS               65  78  58  79  56 /  80  30   5   5  40
DENTON              61  79  55  76  55 /  40   5   5   5  40
MCKINNEY            63  79  57  77  56 /  60  10   5   5  40
DALLAS              65  82  60  79  58 /  50  10   5   5  40
TERRELL             65  81  58  79  58 /  70  20   5   5  40
CORSICANA           66  83  61  80  60 /  80  20   5  10  40
TEMPLE              64  83  61  81  60 /  60  10  10  10  50
MINERAL WELLS       58  79  55  75  55 /  30   5   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/05
Hazardous weather outlook, Apr 29, 5:15 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
515 AM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
515 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THEY ARE
MORE LIKELY TO OCCUR DURING THE AFTERNOON WHEN A DRYLINE INVADES
FROM THE WEST. IN ADVANCE OF THE BOUNDARY...A VERY UNSTABLE
ATMOSPHERE WILL BE LARGELY UNCAPPED AT PEAK HEATING...AS AN
APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT TO HELP INITIATE
STORMS. STRONG VERTICAL WIND SHEAR WILL AID IN STORM MAINTENANCE
AND MAY RESULT IN SUPERCELLS CAPABLE OF VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES.

THE ACTIVITY WILL SHIFT EAST OF THE I-35 CORRIDOR THIS EVENING.
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DARK
BUT GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS. AS THE NIGHT
PROGRESSES...TRAINING CELLS MAY ENHANCE THE THREAT OF FLOODING...
PARTICULARLY IN EAST TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER ACROSS CENTRAL AND EAST TEXAS
SATURDAY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE
POSSIBLE ALONG THE STALLED FRONT...BUT A LACK OF FORCING MAY LIMIT
THE EXTENT AND INTENSITY OF THE ACTIVITY. SEVERE WEATHER IS NOT
EXPECTED.

THE NEXT STORM SYSTEM WILL APPROACH EARLY NEXT WEEK. THUNDERSTORM
CHANCES WILL RETURN AS EARLY AS SUNDAY NIGHT AND CONTINUE ON
MONDAY...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...
ESPECIALLY ALONG AND EAST OF THE I-35 CORRIDOR.

25

In the hours before

Special weather statement, Apr 29, 1:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 29 2016

TXZ162-175-291930-
ROBERTSON TX-LEON TX-
133 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND LEON COUNTIES UNTIL
230 PM CDT...

AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRANKLIN...OR 17 MILES NORTHEAST OF HEARNE...MOVING NORTHEAST AT 40
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEARNE...BUFFALO...FRANKLIN...CALVERT...BREMOND...CENTERVILLE...JEWETT...
OAKWOOD...MARQUEZ AND LEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3074 9663 3091 9669 3093 9676 3100 9675
      3110 9683 3133 9632 3138 9630 3161 9580
      3160 9576 3165 9574 3160 9571 3146 9575
      3146 9571 3132 9566 3127 9573 3109 9576
      3107 9605 3092 9634 3075 9646 3070 9657
TIME...MOT...LOC 1833Z 229DEG 36KT 3109 9642

30
Special weather statement, Apr 29, 1:43 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT FRI APR 29 2016

TXZ102-103-117-118-291915-
PARKER TX-WISE TX-TARRANT TX-DENTON TX-
143 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER...SOUTHEASTERN
WISE...SOUTHWESTERN DENTON AND TARRANT COUNTIES UNTIL 215 PM CDT...

AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE SETTLEMENT...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...DENTON...FLOWER MOUND...HALTOM CITY...KELLER...HURST...
BURLESON...SOUTHLAKE...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE
SETTLEMENT...CROWLEY...FOREST HILL...AZLE...TROPHY CLUB...RICHLAND HILLS...
RIVER OAKS AND EVERMAN.

LAT...LON 3299 9713 3255 9733 3256 9756 3274 9764
      3329 9758 3330 9737
TIME...MOT...LOC 1843Z 217DEG 27KT 3275 9751

30
Special weather statement, Apr 29, 1:56 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT FRI APR 29 2016

TXZ104-119-291930-
DALLAS TX-COLLIN TX-
156 PM CDT FRI APR 29 2016

...SPECIAL WEATHER STATEMENT...

AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHARDSON...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MCKINNEY...FRISCO...RICHARDSON...ALLEN...ROWLETT...
WYLIE...SACHSE...MURPHY...PROSPER...ROYSE CITY...ANNA...FAIRVIEW...
PRINCETON...CELINA...LUCAS...PARKER AND FARMERSVILLE.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3298 9651 3296 9652 3288 9665 3299 9677
      3299 9684 3340 9684
TIME...MOT...LOC 1856Z 227DEG 18KT 3300 9667

30
Local storm report, Apr 29, 2:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             FRANKLIN                31.03N  96.48W
04/29/2016  E1.25 INCH       ROBERTSON          TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED IN FRANKLIN.
Special weather statement, Apr 29, 2:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT FRI APR 29 2016

TXZ130-131-141-291945-
COMANCHE TX-HOOD TX-ERATH TX-
210 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...HOOD AND ERATH
COUNTIES UNTIL 245 PM CDT...

AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUBLIN...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...GRANBURY...COMANCHE...DUBLIN...PECAN PLANTATION...DE LEON...
GUSTINE...LIPAN...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES AND TOLAR.

LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
      3255 9762 3232 9761 3232 9778 3223 9795
      3209 9786 3192 9821 3184 9816 3168 9846
      3172 9850 3170 9867 3208 9892
TIME...MOT...LOC 1910Z 223DEG 40KT 3212 9826

30
Local storm report, Apr 29, 2:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             TOM BEAN                33.52N  96.48W
04/29/2016  E0.88 INCH       GRAYSON            TX   PUBLIC

            NICKLE SIZE HAIL REPORTED IN TOM BEAN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTSpecial Weather StatementFWDBell49 min
Apr 28, 8:29 PM CDTSevere Thunderstorm WarningFWDBell46 min
Apr 28, 9:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan47 min
Apr 28, 9:34 PM CDTSevere Thunderstorm WarningFWDBell, Coryell26 min
Apr 28, 9:58 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan62 min
Apr 28, 10:39 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 1:57 AM CDTSpecial Weather StatementFWDMontague48 min
Apr 29, 2:04 AM CDTSevere Thunderstorm WarningFWDCooke, Montague41 min
Apr 29, 9:41 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt53 hr
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt, Rockwall40 hr
Apr 29, 11:16 AM CDTRiver Flood WarningFWDDelta, Hopkins51 hr
Apr 29, 12:27 PM CDTSpecial Weather StatementFWDHenderson33 min
Apr 29, 12:32 PM CDTSpecial Weather StatementFWDVan Zandt28 min
Apr 29, 1:04 PM CDTSpecial Weather StatementFWDFreestone, Leon, Robertson26 min
Apr 29, 1:09 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson66 min
Apr 29, 1:33 PM CDTSpecial Weather StatementFWDLeon, Robertson57 min
Apr 29, 1:43 PM CDTSpecial Weather StatementFWDTarrant32 min
Apr 29, 1:56 PM CDTSpecial Weather StatementFWDCollin34 min
Apr 29, 2:00 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson60 min
Apr 29, 2:06 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone54 min
Apr 29, 2:10 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood35 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson25 min
Apr 29, 2:21 PM CDTAreal Flood AdvisoryFWDAnderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more4 hr
Apr 29, 2:30 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland60 min
Apr 29, 2:32 PM CDTSevere Thunderstorm WarningFWDWise43 min
Apr 29, 2:39 PM CDTSevere Thunderstorm WarningFWDYoung48 min
Apr 29, 2:44 PM CDTAreal Flood WarningFWDBell, Coryell, McLennan3 hr
Apr 29, 2:58 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 29, 3:07 PM CDTSpecial Weather StatementFWDBosque, Hill, Somervell53 min
Apr 29, 3:07 PM CDTSevere Thunderstorm WarningFWDLamar53 min
Apr 29, 3:11 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone64 min
Apr 29, 3:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 29, 3:16 PM CDTSevere Thunderstorm WarningFWDJack39 min
Apr 29, 3:28 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson62 min
Apr 29, 3:55 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt65 min
Apr 29, 4:08 PM CDTSevere Thunderstorm WarningFWDTarrant44 min
Apr 29, 4:10 PM CDTSevere Thunderstorm WarningFWDGrayson65 min
Apr 29, 4:12 PM CDTSpecial Weather StatementFWDLeon, Limestone33 min
Apr 29, 4:19 PM CDTTornado Warning Tornado observedFWDGrayson26 min
Apr 29, 4:28 PM CDTAreal Flood WarningFWDDelta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more3 hr
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant41 min
Apr 29, 4:43 PM CDTTornado WarningFWDGrayson32 min
Apr 29, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Denton43 min
Apr 29, 4:51 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt54 min
Apr 29, 4:54 PM CDTTornado WarningFWDHenderson36 min
Apr 29, 4:58 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 29, 5:04 PM CDTTornado WarningFWDVan Zandt41 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDCooke, Denton28 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton54 min
Apr 29, 5:21 PM CDTTornado WarningFWDHenderson, Van Zandt39 min
Apr 29, 5:41 PM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Apr 29, 5:54 PM CDTSevere Thunderstorm WarningFWDLampasas66 min
Apr 29, 5:57 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton34 min
Apr 29, 5:59 PM CDTAreal Flood WarningFWDFannin, Grayson3 hr
Apr 29, 5:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell61 min
Apr 29, 6:08 PM CDTTornado WarningFWDBosque37 min
Apr 29, 6:48 PM CDTFlash Flood WarningFWDBosque2 hr
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.